Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 16, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Mar 5, 2007, 9:50 PM EST for Collier County, Florida. It took effect at Mar 6, 2007, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2007, 9:50 PM EST (02:50 UTC)
- In effect from
- Mar 6, 2007, 11:00 AM EST
- Expired
- Mar 6, 2007, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 2.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -55 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 060250 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 950 PM EST MON MAR 5 2007 FLZ063-066-069-070-061100- /O.UPG.KMFL.FW.A.0010.070306T1700Z-070307T0600Z/ /O.NEW.KMFL.FW.W.0016.070306T1600Z-070307T0000Z/ GLADES-HENDRY-WESTERN COLLIER-EASTERN COLLIER- 950 PM EST MON MAR 5 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST TUESDAY. THIS WARNING REPLACES THE FIRE WEATHER WATCH THAT WAS PREVIOUSLY IN EFFECT FOR THE WARNING AREA. MOSTLY SUNNY SKIES WILL ALLOW FOR THE EFFICIENT MIXING OF DRY AIR NEAR THE SURFACE DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. THIS...COUPLED WITH THE DRY SURFACE AIRMASS ALREADY IN PLACE ACROSS THE WARNING AREA...WILL RESULT IN RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR AT LEAST FOUR CONSECUTIVE HOURS FROM LATE TUESDAY MORNING INTO THE EARLY PART OF THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 70/DD
1 follow-up statement
000 WWUS82 KMFL 061132 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 632 AM EST TUE MAR 6 2007 FLZ063-066-069-070-070000- /O.CON.KMFL.FW.W.0016.070306T1600Z-070307T0000Z/ GLADES-HENDRY-WESTERN COLLIER-EASTERN COLLIER- 632 AM EST TUE MAR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING FOR GLADES, HENDRY, AND COLLIER COUNTIES... A RED FLAG WARNING REMAINS IN EFFECT FOR GLADES...HENDRY...AND COLLIER COUNTIES EFFECTIVE FROM 11 AM TO 7 PM EST TODAY FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR MORE. SUNNY SKIES TODAY WILL ALLOW TEMPERATURES TO WARM INTO THE MIDDLE TO UPPER 70S ACROSS THE AREA. AFTERNOON MIXING WILL ALLOW RHS TO PLUMMET THIS AFTERNOON...FALLING WELL BELOW 35 PERCENT FOR LONG DURATION. MIN RHS IN THE 20S ARE EXPECTED ACROSS THE AREA THIS AFTERNOON...LEADING TO A DANGEROUS WILDFIRE POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 5, 2:26 PM EST, 7 hours 24 minutes earlier.
Area forecast discussion, Mar 5, 2:26 PM EST, 7 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EST MON MAR 5 2007
.DISCUSSION...HIGH PRESSURE OVER SOUTHEAST TEXAS WILL MOVE
NORTHEAST TO THE MID ATLANTIC COAST BY TUESDAY NIGHT AND THIS WILL
BRING THE LOW LEVEL WINDS AROUND TO THE EAST BUT LIGHT. ANOTHER
VERY WEAK FRONT MOVES THROUGH EARLY THURSDAY WITH A REINFORCING
HIGH PRESSURE MOVING SOUTHEAST FROM THE NORTHERN PLAINS. THEN
STARTING FRIDAY, A SLIGHT CHANCE OF SHOWERS WILL BE POSSIBLE
FRIDAY THROUGH AT LEAST THE WEEKEND AS AN INVERTED TROUGH MOVES
SLOWLY WEST OVER SOUTH FLORIDA, NOTHING REALLY IMPRESSIVE. A LAND
BREEZE WILL FORM EAST COAST TONIGHT BUT IN DOUBT FOR TUESDAY NIGHT.
&&
.AVIATION...VFR CONDITIONS FOR ALL TERMINALS EXPECTED TO PERSIST
THROUGH THE EVENING AND NIGHT TIME HOURS AS DRY AND VERY STABLE
LOCAL ATMOSPHERIC CONDITIONS PERSIST ACROSS SOUTH FLORIDA.
&&
.MARINE...MODERATE NORTH TO NORTHEAST WINDS AGAINST THE GULF
STREAM WILL KEEP THE SEAS 8 TO 10 FEET AND AS THEY BECOME EAST,
THE SEAS WILL BE SUBSIDING TO LESS THAN 7 FEET BY LATER TUESDAY
NIGHT.
&&
.FIRE WEATHER...RED FLAG WARNING CONDITIONS VERIFYING IN MOST
AREAS ATTM. THE NORTHWEST INTERIOR HAS A FIRE WEATHER WATCH IN
PLACE FOR TUESDAY AFTERNOON. DO NOT FORESEE A CONCERN WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 53 74 61 78 / 0 - - -
FORT LAUDERDALE 57 75 63 78 / 0 - - -
MIAMI 56 75 64 79 / 0 - - -
NAPLES 48 74 55 80 / 0 0 0 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR FLZ063-FLZ066-
FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-
FLZ075.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR FLZ063-FLZ066-FLZ069-
FLZ070.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EST TUESDAY
FOR AMZ650-AMZ651-AMZ670-AMZ671.
GM...NONE.
&&
LONG TERM...18/GR
SHORT TERM/AVIATION...60/BDHazardous weather outlook, Mar 5, 6:04 PM EST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 604 PM EST MON MAR 5 2007 FLZ063-066>075-061100- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 603 PM EST MON MAR 5 2007 ...WIND CHILLS BELOW 45 DEGREES INTERIOR AND NORTH LATE TONIGHT... ...GULF STREAM SEAS AROUND 10 FEET TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: LOW TEMPERATURES TONIGHT WILL DROP INTO THE UPPER 30S TO AROUND 40 DEGREES ACROSS GLADES AND HENDRY COUNTIES TONIGHT, WITH LIGHT WINDS PRODUCING WIND CHILLS OF 35 TO 40 DEGREES VERY LATE TONIGHT. LOW TEMPERATURES WILL DROP INTO THE 40 TO 45 DEGREE RANGE ACROSS INTERIOR COLLIER, WESTERN PALM BEACH, AND WESTERN BROWARD COUNTIES TONIGHT, WITH WIND CHILLS AROUND 40 POSSIBLE LATE TONIGHT IN THESE AREAS. WIND CHILLS AROUND 45 DEGREES WILL BE POSSIBLE LATE TONIGHT ACROSS METRO PALM BEACH COUNTY AND COASTAL COLLIER COUNTY. WAVES: NORTHERLY WINDS WILL KEEP GULF STREAM SEAS AROUND 10 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GULF STREAM SEAS WILL REMAIN ABOVE 8 FEET THROUGH TUESDAY. WINDS WILL BECOME NORTHEAST TO EAST AND THE RIP CURRENT POTENTIAL MAY INCREASE ALONG THE ATLANTIC BEACHES TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.